User:Khuntosaurusrex

Jump to navigation Jump to search
Statistics
Edits 8
Personal information
Real name
Kuntosaurusrex
About me
Neuroscience undergrad. Hoping to help build the site :)

Particular interest in neuropsychopharmacology.

Primary pharmacological interests usually lie within:

CNS Stimulants

Novel Psychoactive Substances (bar synthetic cannabinoids)

Harm Reduction though appropriate use of supplements and diet

Board
5 of 5
You must be logged in to post messages to other users
posted 531 days ago
avatar


Hi Khuntosaurusrex,

Oskykins is no longer active on the site. I should be able to help for any questions relating to site content and information.

I see you've been making some edits to the site recently, which is always nice to see. Welcome!

I do think a supplements page would be a worthwhile addition to the site. Some care would have to be taken to make sure it does not give users a false sense of security, is adequately grounded in the scientific literature, etc. But other than that, you can definitely go ahead and get it started.

I'm thinking of something along the lines of this page: https://www.mdmawiki.org/wiki/MDMA_Supplements

Maybe without some categories though (like price per event).

Let me know if you have any questions or need any help.

posted 535 days ago
avatar

I am not arguing against you, I am trying to find a reliable citation that provides tangible evidence significant enough to generalize the statement “either alone in high dose or in combination." A systematic review of SS reports where tramadol was used in a monotherapy is hard with so little evidence (N=3, as it stands right now). Healthy subjects should generally follow the advice to be careful when dosing any substance. There is no benefit in omitting the "in high dose" claim, because “either alone or in combination” is literally meaningless. The whole statement is constructed around the “in high dose” claim. That said, tramadol is one of the most dangerous substances to combine with most other medications. Your clarification, if at all, should be part of the tramadol article, not the serotonin syndrome one.

posted 535 days ago
avatar

That is correct. Please read the addendum to my initial message.

posted 535 days ago
avatar

Here's a paper from 2016 that may support your claim: https://pdfs.semanticscholar.org/8a06/7fba095fa1b5a87a3ec75ded2801e3120f82.pdf. Beware that this report of SS following a high-dose intake of tramadol may possibly be triggered by substances used by the 23-year old that are not mentioned (report is from Iran, where substance abuse can lead to severe punishment) or by a genetic or otherwise impaired function of the CYP2D6 enzymes that break down tramadol.